# SDR WVER201906190427

- Difficulty date: June 19, 2019
- Submitted: June 20, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,242 hours, 30,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE SEAT RAIL, FS785.15 - FS847.16, C0ORRODED BEYOND LIMITS. SIDE SEAT RAIL FABRICATED AND REPLACED I.A.W. APPLICABLE BOMBARDIER STRUCTURAL REPAIR MANUALS.
